# SDR TWAA0000513

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1107 - 1149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION AT MEMBRANE FLOOR PAN ALONG LONGERON 18L, FROM STA 1107 THROUGH 1149.  REMOVED LIGHT AND MODERATE CORROSION ON THE LT FLOOR MEMBRANE, LONGERON 18L FROM STA 1107 TO 1149 PER SPM 6-80-01, PAGE 1-3.  REPAIRED AREA STA 1118 TO 1123 PER SRM 53- 01, FIG 4 SHEET 3 PAGE 18.  TREATED AREA FROM STA 1107 TO 1149 LONGERON 18L FLOOR MEMBRANE PER SRM 51-10-3.
